It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-07-2003, 12:43 PM   #1
Senior Member
(female)
 
Join Date: Aug 2002
Location: USA
Posts: 297
20withacne HB User
Post Help: sprio and a rash!!!!!!!!!!!!!!!

Day 14 of spiro has left me with a rash on my stomach and arms. i am not sure if it is due to the spiro or not. does anyone know anything about this? thanks.

 
Sponsors Lightbulb
   
Old 07-07-2003, 01:24 PM   #2
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,601
daylight568 HB User
Post

Are sure its from the Spiro?What does it look like?It could be that you just need some moisturizer in that area.

 
Sponsors Lightbulb
   
Old 07-08-2003, 01:41 PM   #3
Senior Member
(female)
 
Join Date: Aug 2002
Location: USA
Posts: 297
20withacne HB User
Post

anyone? does this mean i am alergic to it?

 
Old 07-08-2003, 05:35 PM   #4
Senior Member
 
Join Date: Sep 2001
Posts: 143
U4IA HB User
Post

I have been on spiro for over 2 years and have not had any rashes. I would think if it was the Spiro that you would have gotten a rash on day 1.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!